MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION
Model Number MMT-332A
Medical Device Problem Codes Fluid/Blood Leak (1250); Obstruction of Flow (2423)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the reservoir was leak at o ring's and insulin pump received insulin flow blocked alarm.The customer¿s blood glucose level was unknown.The customer stated that insulin pump was exposed to moisture and insulin was leaked to the reservoir compartment.It was also reported that customer declined troubleshooting for high blood glucose and insulin flow blocked alarm.The customer stated that they did not received any alarms immediately after moisture exposure and insulin pump did not passed self test.The reservoir will be returned and insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Evaluated one open/used reservoir.Inspected reservoir's o-rings/stopper groove for anomalies, none were found.Ran basal, bolus leaking test : reservoir filled with diluent and connected to a new infusion set.Installed reservoir and connector into a paradigm insulin pump.Conclusion: reservoir do not leak and not occluded.(b)(4).

Brand Name
RESERVOIR 3ML MMT-332A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8986899
Report Number2032227-2019-60029
Device Sequence Number3324176
Product Code FRN
UDI-Device Identifier00643169786547
UDI-Public(01)00643169786547(17)210606(10)HG2L854
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/06/2021
Device Model NumberMMT-332A
Device Catalogue NumberMMT-332A
Device Lot NumberHG2L854
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2019
Initial Date Received by Manufacturer 09/02/2019
Supplement Date Received by Manufacturer10/14/2019
Initial Report FDA Received Date09/11/2019
Supplement Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR
Patient Weight140